# SDR GTIA000314

- Difficulty date: November 3, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FOUND EMERGENCY PATH LIGHT OUT AT EMERGENCY EXIT, RED LIGHT.  REPLACED LAMP, OPS CHECKED OK.  REF MM 33-51-00.  (M)
